JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMON FIXED POINT OF COMPATIBLE MAPS OF TYPE (γ) ON COMPLETE FUZZY METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMMON FIXED POINT OF COMPATIBLE MAPS OF TYPE (γ) ON COMPLETE FUZZY METRIC SPACES
Sedghi, Shaban; Turkoglu, Duran; Shobe, Nabi;
  PDF(new window)
 Abstract
In this paper, we establish a common fixed point theorem in complete fuzzy metric spaces which generalizes some results in [9].
 Keywords
fuzzy contractive mapping;complete fuzzy metric space;
 Language
English
 Cited by
1.
On Fixed Point Theorem of Weak Compatible Maps of Type(γ) in Complete Intuitionistic Fuzzy Metric Space,;

International Journal of Fuzzy Logic and Intelligent Systems, 2011. vol.11. 1, pp.38-43 crossref(new window)
1.
Existence and uniqueness of a common fixed point under a limit contractive condition, Journal of Inequalities and Applications, 2013, 2013, 1, 519  crossref(new windwow)
2.
Common Fixed Point Theorems for Weakly Compatible Mappings in Fuzzy Metric Spaces Using (JCLR) Property, Applied Mathematics, 2012, 03, 09, 976  crossref(new windwow)
3.
On Fixed Point Theorem of Weak Compatible Maps of Type(γ) in Complete Intuitionistic Fuzzy Metric Space, International Journal of Fuzzy Logic and Intelligent Systems, 2011, 11, 1, 38  crossref(new windwow)
 References
1.
M. S. El Naschie, On the uncertainty of Cantorian geometry and two-slit experiment, Chaos Solitons and Fractals 9 (1998), 517–529 crossref(new window)

2.
M. S. El Naschie,A review of E-infinity theory and the mass spectrum of high energy particle physics, Chaos Solitons and Fractals 19 (2004), 209–236 crossref(new window)

3.
M. S. El Naschie, On a fuzzy Kahler-like manifold which is consistent with two-slit experiment, Int. Journal of Nonlinear Science and Numerical Simulation 6 (2005), 95–98

4.
M. S. El Naschie, The idealized quantum two-slit gedanken experiment revisited-Criticism and reinterpretation, Chaos Solitons and Fractals 27 (2006), 9-13 crossref(new window)

5.
A. George and P. Veeramani, On some result in fuzzy metric space, Fuzzy Sets and Systems 64 (1994), 395–399. crossref(new window)

6.
V. Gregori and A. Sapena, On fixed-point theorem in fuzzy metric spaces, Fuzzy Sets and Systems 125 (2002), 245–252. crossref(new window)

7.
G. Jungck and B. E. Rhoades, Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math. 29 (1998), no. 3, 227–238

8.
I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326-334

9.
S. Kutukcu, D. Turkoglu, and C. Yildiz, Common fixed points of compatible maps of type ($\beta$) on fuzzy metric spaces, Commun. Korean Math. Soc. 21 (2006), no. 1, 89-100 crossref(new window)

10.
D. Mihet¸, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems 144 (2004), 431-439 crossref(new window)

11.
J. Rodr´ıguez Lopez and S. Ramaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems 147 (2004), 273–283. crossref(new window)

12.
R. Saadati and S. Sedghi, A common fixed point theorem for R-weakly commutiting maps in fuzzy metric spaces, 6th Iranian Conference on Fuzzy Systems (2006), 387–391

13.
B. Schweizer, H. Sherwood, and R. M. Tardiff, Contractions on PM-space examples and counterexamples, Stochastica 1 (1988), 5–17

14.
B. Singh and S. Jain, A fixed point theorem in Menger space through weak compatibility, J. Math. Anal. Appl. 301 (2005), no. 2, 439–448. crossref(new window)

15.
Y. Tanaka, Y. Mizno, and T. Kado, Chaotic dynamics in Friedmann equation, Chaos Solitons and Fractals 24 (2005), 407–422. crossref(new window)

16.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353 crossref(new window)